# SDR A6WA200840501

- Difficulty date: June 3, 2008
- Submitted: July 22, 2008
- Operation: Air carrier
- Aircraft: N449AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7818
- Aircraft time: 11,796 hours, 11,592 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Shaft
- Condition: Corroded
- Location: Escape Hatch
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW ESCAPE HATCH OUTER HANDLE SHAFT IS CORRODED.  CREW ESCAPE HATCH OUTER HANDLE SHAFT REPLACED IAW CMM 52-22-03.  (A)
